# SDR USAA011361

- Difficulty date: November 7, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .20, FUSELAGE SKIN BETWEEN FRAME 727A AND 727B STRINGER 16R.  INSTALLED DOUBLER AND REPAIR ANGLE PER EA 72869 AND SRM 53-30-3.  (M)
